# SDR ASAA2012061492347

- Difficulty date: June 1, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 13,160 hours, 4,072 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Temp Controller
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TRIP LIGHT CAME ON.  RESET, BUT MASTER CAUTION ON RECALL. ACFT GROUNDED.  FOUND LEFT PACK TEMP CONTROLLER TO HAVE THIS PACK TCV FAULT.  PERFORMED BITE ON TEMP CONTROLLER- FAULT CLEARED.  INTERMITTENT FAULT OK FOR SERVICE.  REF FIM 21-62-00-810-830.
